# SDR SWIA971321

- Difficulty date: November 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1117H
- Make and model: Emb EMB-120RT
- Aircraft serial: 120117
- Engine: Pwa PW118
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Failed
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

UPON FLAP RETRACTION AFTER TAKEOFF, LOST ALL GREEN SYSTEM HYDRAULICS.  PERFORMED QRH PROCEDURES FOLLOWING LOSS OF GREEN SYSTEM HYDRAULICS.  RETURNED TO GATE.  REMOVED AND REPLACED RIGHT FORWARD INBOARD GEAR DOOR HYDRAULIC HOSE, IAW MM 12-00-00.  OPS CHECKS GOOD.  SERVICED GREEN HYDRAULIC SYSTEM IAW MM 12-13-01.
